# SDR 2008UALA00161

- Difficulty date: January 10, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 35,806 hours, 13,767 cycles
- Engine: Iae V2522A5
- Engine time: 5,278 hours, 2,036 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 2A2899
- Condition: Failed
- Location: Nr 1 Engine
- Component: Engine, Iae, V2522A5
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG OIL SMELL NOT ELECTICAL SMELL IN CABIN.  RAN ENGINE TO PWR, WITH ONE BLEED AND ONE PACK AT A TIME.  BURN OIL SMELL IS STRONGER WITH LEFT ENGINE BLEED.  FOUND OIL IN EXTENSION SHAFT (NR 1 ENG).  CLEANED OIL AND PERFORMED A PACK BURN AND INSTALLED BLIND CAP SEAL AND NR 5 BEARING COMPARTMENT COVER.
